Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 78, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 5, 2013, 7:34 PM CDT for 4 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2013, 7:34 PM CDT (00:34 UTC)
- Expired
- Aug 6, 2013, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 9:15 PM CDT | FLASH FLOOD | E Gainesville, MO | HIHGWAY 181 JUST EAST OF TOWN WAS FLOODED AND IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2876 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 17.1
The text
As transmitted, in the capitals the NWS used until 2016.
668
WGUS53 KSGF 060034
FFWSGF
MOC043-067-153-213-060700-
/O.NEW.KSGF.FF.W.0078.130806T0034Z-130806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT MON AUG 5 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN TANEY COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 200 AM CDT TUESDAY.
* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF ONE TO TWO INCHES AN HOUR ARE
OCCURRING WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 176 NEAR ROCKAWAY BEACH...
HIGHWAY 76 AT BEAVER CREEK SOUTHWEST OF BRADLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3690 9248 3658 9237 3660 9277 3668 9331
3699 9328 3690 9289
$$
HATCH2 follow-up statements
866
WGUS73 KSGF 060317
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT MON AUG 5 2013
MOC043-067-153-213-060700-
/O.CON.KSGF.FF.W.0078.000000T0000Z-130806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-TANEY MO-
1017 PM CDT MON AUG 5 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHERN TANEY...NORTHWESTERN OZARK...SOUTHEASTERN CHRISTIAN AND
SOUTHWESTERN DOUGLAS COUNTIES...
AT 1011 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH
LOCALLY HIGHER AMOUNTS NEAR THREE INCHES OCCURRED OVER THE WARNED
AREA.
RAIN HAD ENDED ACROSS THE WARNED AREA BUT RUNOFF FROM THE EXCESSIVE
RAINFALL IS CAUSING FLASH FLOODING. CREEKS...STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
FLOODING.
SEVERAL LOW WATER CROSSINGS WERE FLOODING. THIS WARNING INCLUDES BUT
IS NOT LIMITED TO THE FOLLOWING LOW WATER CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 176 NEAR ROCKAWAY BEACH...
HIGHWAY 76 AT BEAVER CREEK SOUTHWEST OF BRADLEYVILLE...
ROUTE AA AT SWAN CREEK NORTHWEST OF TANEYVILLE.
ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE LATE TONIGHT INTO TUESDAY
ACROSS THE REGION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3690 9248 3658 9237 3660 9277 3668 9331
3699 9328 3690 9289
$$794
WGUS73 KSGF 060507
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 AM CDT TUE AUG 6 2013
MOC043-067-153-213-060516-
/O.CAN.KSGF.FF.W.0078.000000T0000Z-130806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-TANEY MO-
1207 AM CDT TUE AUG 6 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN TANEY...
NORTHWESTERN OZARK...SOUTHEASTERN CHRISTIAN AND SOUTHWESTERN DOUGLAS
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...BUT STREAM LEVELS REMAINED HIGH.
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3690 9248 3658 9237 3660 9277 3668 9331
3699 9328 3690 9289
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 3:07 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Aug 5, 3:07 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT Mon Aug 5 2013
.SHORT TERM...(This Evening through Tonight)
ISSUED AT 246 PM CDT MON AUG 5 2013
Showers and thunderstorms will remain possible this evening and
overnight, as a frontal system lies over the region. This will be
the primary mode of forcing, as a bigger complex of storms evolves
over northwest Kansas. This feature is being forced by a synoptic
short wave trough, and will be the next significant weather maker
for the Ozarks.
We have better precipitation chances occurring late tonight and
into Tuesday morning, as the northwest Kansas complex eventually
spreads into the Ozarks. Therefore, its quite possible that many
areas could remain dry through tonight.
.LONG TERM...(Tuesday through Monday)
ISSUED AT 246 PM CDT MON AUG 5 2013
Flat ridge will remain in place over the southern CONUS through the
period. The Canadian upper low is expected to transit the base of
the long wave trough over eastern Canada. The stationary front
will remain along the periphery of the upper level ridge to our
southwest through Wednesday providing a mechanism for the warm,
moist air to be lifted isentropicially as the nocturnal low level
jet sets up.
As the Canadian low rounds the base of the trough on Thursday, it
will push yet another surface cold front southward into northern
Missouri. However, as the front pushes into our area, it will once
again become stationary setting up a continuation of our already
wet pattern.
When and where precipitation occurs will be dependent upon a couple
of factors. One being the time of day that the subtle shorts waves
rotate around the upper level ridge. These subtle waves will help
to enhance any convection that can fire. The second factor will be
either the set up of the low level jet for nocturnal convection or
sensible heating for daytime convection. A combination of any of
these factors could create a situation for heavy rainfall although
the models are hinting more at night time convection mainly during
the overnight hours on Wednesday and Thursday.
Needless to say, temperatures, especially daytime highs, will be a
challenge. For now, will keep temperatures at or slightly below
seasonal normals.
&&
.AVIATION...
Pilots flying in and out of the southwest Missouri airports will
need to monitor radar for showers and thunderstorms over the next
24 hours.
If a cell or a cluster of rain directly impacts an airport, then
flight conditions could fall into the MVFR and IFR category.
Otherwise, if convection does not directly affect an airfield,
then VFR conditions are expected.
A frontal system will remain in the area, causing winds to be
light and out of the south.
Cramer
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Tuesday evening FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Tuesday evening FOR KSZ073-097-101.
&&
SHORT TERM...Cramer
LONG TERM...Gaede
AVIATION...CramerHazardous weather outlook, Aug 5, 4:53 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 453 PM CDT MON AUG 5 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-062200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 453 PM CDT MON AUG 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA THROUGH THIS EVENING. A FEW OF THESE STORMS WILL BECOME STRONG TO SEVERE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH...HAIL TO THE SIZE QUARTERS...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL RATES. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT INTO TUESDAY. HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE. FLOODING IS ONGOING AND WILL CONTINUE OVER PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH TONIGHT. HEAT INDICES WILL REACH THE UPPER 90S TO AROUND 100 DEGREES ACROSS PORTIONS OF FAR SOUTHWESTERN AND SOUTHEASTERN KANSAS THROUGH LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CLUSTERS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE REGION DURING THE DAY ON TUESDAY. FLOODING WILL CONTINUE TO BE POSSIBLE THROUGH TUESDAY. UNSETTLED WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK INTO NEXT WEEKEND AS A FRONTAL BOUNDARY MEANDERS THROUGH THE AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE ON A NEAR DAILY BASIS...CAUSING ADDITIONAL FLOODING OVER LOCATIONS WITH SATURATED SOIL CONDITIONS. AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A DAILY BASIS THIS WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... DUE TO THE LOCALIZED NATURE OF ANY SEVERE WEATHER SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Aug 5, 5:38 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT MON AUG 5 2013
MOZ091-052315-
WEBSTER MO-
538 PM CDT MON AUG 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER COUNTY UNTIL 615
PM CDT...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELKLAND...OR 11 MILES NORTHWEST OF
MARSHFIELD...MOVING EAST AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE ELKLAND...NIANGUA AND RADER.
INTERSTATE 44 BETWEEN MILE MARKERS 100 AND 108 WILL ALSO BE IMPACTED
BY THIS STORM.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
IN ADDITION...HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3741 9308 3748 9307 3748 9272 3748 9269
3732 9269
TIME...MOT...LOC 2238Z 270DEG 20KT 3747 9299
HATCHLocal storm report, Aug 5, 6:49 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT MON AUG 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM FLASH FLOOD 4 SE ROGERSVILLE 37.08N 93.00W
08/05/2013 CHRISTIAN MO TRAINED SPOTTER
HIGHWAY U HAS WATER OVER THE ROAD IN SEVERAL LOCATIONS.
&&
LDOOLEYSpecial weather statement, Aug 5, 6:53 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT MON AUG 5 2013
MOZ090-095-096-060030-
CHRISTIAN MO-DOUGLAS MO-GREENE MO-
653 PM CDT MON AUG 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...
NORTHWESTERN DOUGLAS AND SOUTHEASTERN GREENE COUNTIES UNTIL 730 PM
CDT...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTHEASTERN
SPRINGFIELD TO DOGWOOD...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AVA...NIXA...OZARK...SOUTHEASTERN
SPRINGFIELD AND SPARTA.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. IN ADDITION...HEAVY RAINS MAY QUICKLY FLOOD LOW LYING
AREAS SUCH AS CREEKS...DITCHES AND UNDERPASSES. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3696 9322 3717 9341 3711 9306 3709 9306
3709 9292 3708 9290 3707 9290 3707 9282
3704 9262 3687 9255 3688 9289
TIME...MOT...LOC 2353Z 304DEG 16KT 3709 9320 3701 9277
HATCHLocal storm report, Aug 5, 6:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT MON AUG 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 2 SE SPRINGFIELD 37.18N 93.26W
08/05/2013 E1.00 INCH GREENE MO PUBLIC
MOSTLY DIME SIZED HAIL WITH AN OCCASIONAL QUARTER SIZE.
&&
LDOOLEYSpecial weather statement, Aug 5, 7:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT MON AUG 5 2013
MOZ096-105-060045-
DOUGLAS MO-OZARK MO-
722 PM CDT MON AUG 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OZARK AND WESTERN
DOUGLAS COUNTIES UNTIL 745 PM CDT...
AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF ROME...OR 7 MILES SOUTHWEST
OF AVA...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AVA...GOODHOPE...NOBLE...ROCKBRIDGE...
ROME...SQUIRES...THORNFIELD AND WASOLA.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
IN ADDITION...HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS
CREEKS...DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3669 9277 3680 9277 3681 9283 3687 9285
3700 9267 3680 9239 3671 9244 3664 9275
TIME...MOT...LOC 0022Z 309DEG 22KT 3686 9270
HATCHLocal storm report, Aug 5, 7:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT MON AUG 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 NW AVA 36.99N 92.71W
08/05/2013 E1.75 INCH DOUGLAS MO TRAINED SPOTTER
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Webster | 30 min |
| Aug 5, 7:22 PM CDT | Special Weather Statement | SGF | Douglas | 23 min |
| Aug 5, 7:28 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 47 min |
| Aug 5, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 44 min |
| Aug 5, 7:55 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 35 min |
| Aug 5, 7:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 48 min |
| Aug 5, 8:48 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 27 min |
| Aug 6, 12:02 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Webster and 1 more | 12 hr |
| Aug 6, 1:04 AM CDT | Special Weather Statement | SGF | Texas | 41 min |
| Aug 6, 1:33 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Morgan and 4 more | 6 hr |
| Aug 6, 1:33 AM CDT | Special Weather Statement | SGF | Barton, Jasper, Vernon | 42 min |
| Aug 6, 1:48 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 6 hr |
| Aug 6, 1:49 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 26 min |
| Aug 6, 1:55 AM CDT | River Flood Warning | SGF | Pulaski | 6 days |
| Aug 6, 1:55 AM CDT | River Flood Warning | SGF | Laclede | 3 days |
| Aug 6, 2:12 AM CDT | Special Weather Statement | SGF | Cedar, St. Clair, Vernon | 33 min |
| Aug 6, 3:38 AM CDT | Flash Flood Warning | SGF | Pulaski, Texas | 11 hr |
| Aug 6, 4:19 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Morgan | 4 hr |
| Aug 6, 4:29 AM CDT | Flash Flood Warning | SGF | Laclede, Texas, Wright | 4 hr |
| Aug 6, 5:19 AM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| Aug 6, 5:51 AM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 6 hr |
| Aug 6, 7:56 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 4 more | 12 hr |
| Aug 6, 10:52 AM CDT | Areal Flood Warning | SGF | Howell | 12 hr |
| Aug 6, 12:01 PM CDT | Areal Flood Warning | SGF | Douglas, Webster | 6 hr |
| Aug 6, 12:04 PM CDT | Areal Flood Warning | SGF | Oregon, Shannon | 12 hr |
| Aug 6, 2:59 PM CDT | Areal Flood Warning | SGF | Pulaski, Texas | 21 hr |
| Aug 6, 3:11 PM CDT | River Flood Warning | SGF | Shannon | 17 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.